# SDR HEEA065982

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4031L
- Make and model: Snias AS350B2
- Aircraft serial: 2907
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 150SG122Q
- Condition: Sheared
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR SHAFT SHEARED.
